DOI QR코드

DOI QR Code

WEIGHTED MOORE-PENROSE INVERSES OF ADJOINTABLE OPERATORS ON INDEFINITE INNER-PRODUCT SPACES

  • Qin, Mengjie (Department of Mathematics Shanghai Normal University) ;
  • Xu, Qingxiang (Department of Mathematics Shanghai Normal University) ;
  • Zamani, Ali (Department of Mathematics Farhangian University)
  • Received : 2019.04.28
  • Accepted : 2019.08.14
  • Published : 2020.05.01

Abstract

Necessary and sufficient conditions are provided under which the weighted Moore-Penrose inverse AMN exists, where A is an adjointable operator between Hilbert C-modules, and the weights M and N are only self-adjoint and invertible. Relationship between weighted Moore-Penrose inverses AMN is clarified when A is fixed, whereas M and N are variable. Perturbation analysis for the weighted Moore-Penrose inverse is also provided.

Acknowledgement

Supported by : National Natural Science Foundation of China, Shanghai Municipal Science and Technology Commission

References

  1. E. Boasso, D. S. Djordjevic, and D. Mosic, Weighted Moore-Penrose invertible and weighted EP Banach algebra elements, J. Korean Math. Soc. 50 (2013), no. 6, 1349-1367. https://doi.org/10.4134/JKMS.2013.50.6.1349
  2. G. Corach and A. Maestripieri, Weighted generalized inverses, oblique projections, and least-squares problems, Numer. Funct. Anal. Optim. 26 (2005), no. 6, 659-673. https://doi.org/10.1080/01630560500323083
  3. A. Hernandez, M. Lattanzi, and N. Thome, On a partial order defined by the weighted Moore-Penrose inverse, Appl. Math. Comput. 219 (2013), no. 14, 7310-7318. https://doi.org/10.1016/j.amc.2013.02.010
  4. K. Kamaraj and K. C. Sivakumar, Moore-Penrose inverse in an indefinite inner product space, J. Appl. Math. Comput. 19 (2005), no. 1-2, 297-310. https://doi.org/10.1007/BF02935806
  5. J. J. Koliha, Continuity and differentiability of the Moore-Penrose inverse in $C^\ast$-algebras, Math. Scand. 88 (2001), no. 1, 154-160. https://doi.org/10.7146/math.scand.a-14320
  6. E. C. Lance, Hilbert $C^\ast$-modules, London Mathematical Society Lecture Note Series, 210, Cambridge University Press, Cambridge, 1995. https://doi.org/10.1017/CBO9780511526206
  7. V. M. Manuilov and E. V. Troitsky, Hilbert $C^\ast$-modules, translated from the 2001 Russian original by the authors, Translations of Mathematical Monographs, 226, American Mathematical Society, Providence, RI, 2005.
  8. D. Mosic, Reverse order law for the weighted Moore-Penrose inverse in $C^\ast$-algebras, Aequationes Math. 85 (2013), no. 3, 465-470. https://doi.org/10.1007/s00010-012-0155-9
  9. X. Sheng, Computation of weighted Moore-Penrose inverse through Gauss-Jordan elimination on bordered matrices, Appl. Math. Comput. 323 (2018), 64-74. https://doi.org/10.1016/j.amc.2017.11.041
  10. W. Sun and Y. Wei, Inverse order rule for weighted generalized inverse, SIAM J. Matrix Anal. Appl. 19 (1998), no. 3, 772-775. https://doi.org/10.1137/S0895479896305441
  11. N. Thome, A simultaneous canonical form of a pair of matrices and applications involving the weighted Moore-Penrose inverse, Appl. Math. Lett. 53 (2016), 112-118. https://doi.org/10.1016/j.aml.2015.10.012
  12. Y. Wei, The representation and approximation for the weighted Moore-Penrose inverse in Hilbert space, Appl. Math. Comput. 136 (2003), no. 2-3, 475-486. https://doi.org/10.1016/S0096-3003(02)00071-1
  13. Q. Xu, Y. Chen, and C. Song, Representations for weighted Moore-Penrose inverses of partitioned adjointable operators, Linear Algebra Appl. 438 (2013), no. 1, 10-30. https://doi.org/10.1016/j.laa.2012.08.002
  14. Q. Xu and L. Sheng, Positive semi-definite matrices of adjointable operators on Hilbert $C^\ast$-modules, Linear Algebra Appl. 428 (2008), no. 4, 992-1000. https://doi.org/10.1016/j.laa.2007.08.035
  15. X. Zhang, Q. Xu, and Y. Wei, Norm estimations for perturbations of the weighted Moore-Penrose inverse, J. Appl. Anal. Comput. 6 (2016), no. 1, 216-226.